# SDR SWAA2022022347388

- Difficulty date: September 1, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 53,300 hours, 31,159 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL OF FUSELAGE SKIN PANEL @ L1 DOOR REQUIRED DUE TO POPPING SOUND DETECTED ON PRESSURIZATIN MPN 141A3110-28 / FABRECATED AND INSTALLED NEW SKIN LINGE PANEL PER BOEING DNG 141A3110 & SRM 51-40-02
